# SDR ABXA9800859

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 59141211
- Condition: Cracked
- Location: Pax Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND THE LEFT ENTRY DOOR PAN CRACKED OUT IN LOWER FORWARD CORNER.  REPAIRED CRACK IAW ABX REA D952-24779.
